# SDR ASOA20121102099

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 26,792 hours, 20,407 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRIC BURNING ODOR WITH VISIBLE SMOKE IN GALLEY ON CLIMBOUT.  F/A PULLED COFFEEMAKER BREAKERS AND ODOR AND SMOKE CLEARED.  MX INSPECTED BOTH COFFEEMAKERS FOR BURN MARKS.  NONE FOUND.  CLEANED BOTH HOT PLATES OF COFFEE STAINS AND LIQUID.  BREWED COFFEE ON BOTH BREWERS WITH NO ODOR OR SMOKE NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
